# SDR P5CA9600508

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 2300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FRAME ATTACH SHEAR TIE AT R5 DOOR CUTOUT BS 2300, BETWEEN S18 TO 9R.  SHEAR TIE REPAIRED PER BAC SRM 53-10-04 FIG 3.
